Alert archive / Michigan / Special Marine Warnings in 2020
Special Marine Warning 21, NWS Gaylord, MI
NWS Gaylord, MI issued this special marine warning at Jul 18, 2020, 5:20 PM EDT. It was in force for 85 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2020, 5:20 PM EDT (21:20 UTC)
- Expired
- Jul 18, 2020, 6:45 PM EDT
- In force
- 85 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 50.0 mph
The radar
The NCL Michigan radar (KAPX), 105 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:22 PM EDT | TSTM WND GST 42 | 1 Ssw Rogers City, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385
WHUS53 KAPX 182120
SMWAPX
LHZ347-348-361-362-182245-
/O.NEW.KAPX.MA.W.0021.200718T2120Z-200718T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Gaylord MI
520 PM EDT Sat Jul 18 2020
The National Weather Service in Gaylord has issued a
* Special Marine Warning for...
Nearshore and open waters of Lake Huron north of Alpena...
* Until 645 PM EDT.
* At 519 PM EDT, severe thunderstorms were located along a line
extending from near Adams Point to 17 nm southwest of Hammond Bay,
moving east at 40 knots.
HAZARD...Wind gusts in excess of 50 knots and large hail.
SOURCE...Radar.
IMPACT...Boats could suffer significant structural damage in high
winds and hail. Small craft could capsize in suddenly
higher waves.
* Locations impacted include...
Rogers City, Middle Island, Observatory Point, Presque Isle Light,
Hammond Bay, Adams Point, Northern Lake Huron Buoy, Forty Mile
Point and Alpena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4510 8348 4513 8341 4528 8350 4529 8361
4535 8373 4536 8383 4543 8394 4544 8411
4549 8416 4563 8395 4563 8316 4534 8252
4494 8243
TIME...MOT...LOC 2119Z 270DEG 38KT 4550 8372 4531 8438
HAIL...>.75IN
WIND...50KTS
$$
JZ3 follow-up statements
094
FZUS73 KAPX 182137
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
537 PM EDT Sat Jul 18 2020
LHZ347-348-361-362-182245-
/O.CON.KAPX.MA.W.0021.000000T0000Z-200718T2245Z/
537 PM EDT Sat Jul 18 2020
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 645 PM EDT...
For the following areas...
Nearshore and open waters of Lake Huron north of Alpena...
At 536 PM EDT, strong thunderstorms were located along a line
extending from 10 nm northeast of Observatory Point to 12 nm south of
Hammond Bay, moving east at 40 knots.
HAZARD...Wind gusts to nearly 50 knots and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Rogers City, Middle Island, Observatory Point, Presque Isle Light,
Adams Point, Northern Lake Huron Buoy, Forty Mile Point and Alpena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4494 8243 4510 8344 4510 8348 4513 8341
4528 8350 4529 8361 4535 8373 4536 8383
4543 8394 4548 8414 4563 8393 4563 8316
4534 8252
TIME...MOT...LOC 2136Z 270DEG 38KT 4550 8349 4531 8415
HAIL...<.75IN
WIND...49KTS
$$
JZ631
FZUS73 KAPX 182158
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
558 PM EDT Sat Jul 18 2020
LHZ347-348-361-362-182245-
/O.CON.KAPX.MA.W.0021.000000T0000Z-200718T2245Z/
558 PM EDT Sat Jul 18 2020
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 645 PM EDT...
For the following areas...
Nearshore and open waters of Lake Huron north of Alpena...
At 557 PM EDT, strong thunderstorms were located along a line
extending from 14 nm northeast of Presque Isle Light to 7 nm
southwest of Observatory Point, moving east at 50 knots.
HAZARD...Wind gusts to nearly 50 knots and small hail.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Rogers City, Middle Island, Observatory Point, Presque Isle Light,
Adams Point, Northern Lake Huron Buoy, Forty Mile Point and Alpena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor immediately as gusty winds and high waves are
expected.
&&
LAT...LON 4494 8243 4510 8348 4513 8341 4528 8350
4529 8361 4535 8373 4536 8383 4543 8394
4548 8414 4560 8384 4563 8316 4534 8252
TIME...MOT...LOC 2157Z 281DEG 49KT 4544 8316 4526 8374
HAIL...<.75IN
WIND...49KTS
$$
JZ018
FZUS73 KAPX 182222
MWSAPX
Marine Weather Statement
National Weather Service Gaylord MI
622 PM EDT Sat Jul 18 2020
LHZ347-348-361-362-182245-
/O.CON.KAPX.MA.W.0021.000000T0000Z-200718T2245Z/
622 PM EDT Sat Jul 18 2020
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 645 PM EDT...
Nearshore and open waters of Lake Huron north of Alpena...
At 621 PM EDT, severe thunderstorms were located along a line
extending from 7 nm north of Northern Lake Huron Buoy to 11 nm south
of Hammond Bay, moving east at 30 knots.
HAZARD...Wind gusts in excess of 50 knots and small hail.
SOURCE...Radar indicated.
IMPACT...Boats could suffer significant structural damage in high
winds. Small craft could capsize in suddenly higher waves.
Locations impacted include...
Rogers City, Middle Island, Observatory Point, Presque Isle Light,
Adams Point, Northern Lake Huron Buoy, and Forty Mile Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4494 8243 4510 8344 4510 8348 4513 8341
4528 8350 4529 8361 4535 8373 4536 8383
4546 8402 4558 8362 4563 8316 4534 8252
TIME...MOT...LOC 2221Z 263DEG 29KT 4544 8282 4534 8408
HAIL...<.75IN
WIND...50KTS
$$
JZWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at Jul 18, 4:33 PM EDT, 47 minutes earlier.
Area forecast discussion, Jul 18, 4:33 PM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
433 PM EDT Sat Jul 18 2020
.NEAR TERM...(Through Sunday)
Issued at 433 PM EDT Sat Jul 18 2020
...Another round of strong/severe storms later tonight...
High Impact Weather Potential: A few thunderstorms into the
evening. Another round of widespread showers and storms overnight
into Sunday morning. Severe storms possible.
Pattern Synopsis/Forecast: Afternoon composite analysis reveals
departing convectively induced short-wave moving out of eastern
Lake Superior with intervening subtle short-wave ridging back
behind across the Upper Midwest. Stronger short-wave impulse is
working into the Dakotas with surface low pressure over western
Ontario and a boundary southward into the Midwest to secondary
surface low over NW Iowa. Some semblance of a warm front arcs
through Easter Upper Michigan and there may be a residual outflow
across the tip of the mitt into northern Lake Michigan (where
narrow line of thunderstorms have developed in the last few
hours).
Very warm/humid conditions have materialized across Northern Lower
Michigan...91/72 at TVC as of 19Z and mid 70s dewpoints across
interior Northern Lower Michigan. 19Z SPC mesoanalysis reveals
over 2500 J/Kg MLCAPE across interior Northern Lower Michigan...
over 4000 J/Kg SBCAPE. So, certainly warm and buoyant across the
region.
Upstream short-wave will kick eastward into the northern lakes
region tonight driving the surface boundary into the far western
Great Lakes this evening, and just into the northern/western
reaches of the CWA by Sunday morning.
Primary Forecast Concerns: Evolution of convection over the next
12 to 24 hours.
Obviously will have to address ongoing thin line of convection
across northern Lake Michigan into the tip of the mitt, as well as
any additional pop-up storms that may materialize. Attention then
turns to another round of strong/severe storms that are expected
to develop tonight and once again make a run at the region
overnight into Sunday morning.
Thin line of quasi-training storms has set-up from Little Traverse
Bay into the tip of the mitt and will obviously have to be watched
over the next few hours. Mainly a heavy rain threat, but with
ample instability/30 to 40 knots of effective bulk shear and low
LCL heights, a severe weather threat is obviously present. Recent
High Res guidance suggest this line will eventually fizzle out
heading into the evening...which it appears it may be doing. Will
see.
Next round of convection is expected to initiate in eastern
Minnesota in the next few hours, spread upscale through
Wisconsin/western U.P. this evening and once again slide through
our forecast area overnight into Sunday morning. Ample instability
will be present with over 3000 J/Kg MUCAPE through the night along
with 0-6KM bulk shear increasing to 30 to 40 knots. We will be
into the nocturnal cooling cycle at that point although nighttime
lows will be rather warm, ranging through the 70s. But anticipate
another round of strong to severe storms to impact the region.
&&
.SHORT TERM...(Sunday night through Tuesday)
Issued at 433 PM EDT Sat Jul 18 2020
...Warmth and humidity continues with showers and strong storms...
High Impact Weather Potential: Some storms could become strong
Sunday late morning and early afternoon along and ahead of the cold
front
Forecast/Details: Heading into Sunday morning an upper level low
treks through Ontario, with a shortwave rounding its base, dipping
into the Great Lakes through the first half of the day. This will
push an 80-90kt jet over our region. At the surface a low pressure
system will continue moving across central Ontario. This will drag a
cold front across the upper Great Lakes and will be finally knocking
on our door by Sunday morning. This front will be moving into an
environment with plenty of moisture (1.8 PWATs with Td's still near
70) instability (MLCAPE ~ 1500 Joules), and bulk shear (35-40 kts).
This will allow the potential for showers and thunderstorms again
Sunday late morning and early afternoon before the front sweeps
through, causing PWAT's and instability to plummet as drier air
quickly ushers in. The coverage and intensity of Sunday's convection
will of course depend on what happens late Saturday night into
Sunday morning, as another line of convection pushes in from the
west. This could stabilize things through the morning hours at
least. As of now it appears the best convective/storm potential
lies mainly east of I-75, with the most time for diurnal heating
before the front moves through.
Early week we get into more zonal flow aloft and a generally more
quiet pattern. Monday looks to have little sensible weather as drier
air continues its hold across the region and higher pressure works
into the area. Late during the day Tuesday high pressure works its
way east and the next system approaches from the west, associated
with a wave dropping down from south central Canada. This could
bring our next shot of scattered showers. High temperatures cool off
Monday and Tuesday (thanks to weak CAA) with afternoon highs
generally a degree or so on either side of 80. The exception would
be near Saginaw Bay Monday with downsloping winds, and generally
more mid 80s with weak southerly return flow.
&&
.LONG TERM...(Tuesday night through Saturday)
Issued at 433 PM EDT Sat Jul 18 2020
General troughiness encompasses the Great Lakes through Thursday,
with various waves rotating over the upper Great Lakes leading to
rounds of shower chances. This plus diurnal heating may lead to pop
up convection each afternoon, though confidence in coverage is low
at this time. As the southeastern ridging strengthens and expands
slightly, the jet gets pushed north of us and our highs creep back
up into the upper 80s late week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 633 AM EDT Sat Jul 18 2020
Several chances of showers and storms throughout the TAF period.
Conditions primarily VFR with local MVFR around storms.
A complex and fairly low confidence forecast through this TAF
period with several possibilities for showers/storms. System
moving across Wisconsin early this morning will weaken as it comes
across Lake Michigan and into northern Michigan. A few showers and
thunderstorms may hold together and get into northwest lower
Michigan before dissipating this morning but confidence is not
high enough to include in the TAF. Additional storms may develop
this afternoon and evening over upper Michigan and push southeast
across the area. Precipitation may become more widespread later
tonight with the approach of a cold front. Winds becoming gusty
from the southwest today.
Marginal LLWS at all TAF locations later tonight with corridor of
stronger winds aloft moving into the Great Lakes.
&&
.MARINE...
Issued at 433 PM EDT Sat Jul 18 2020
Periodic small craft advisory gusts will continue into this
evening before diminishing. Some gustiness returns on Sunday and
additional small craft advisory headlines may be needed.
Otherwise, several more rounds of showers/storms will impact the
nearshore waters through Sunday morning, with strong winds
possible.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT until 9 PM EDT this evening for MIZ016-
020-025-031-095-096-098-099.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 8 AM EDT Sunday for LMZ323-341-342-
344>346.
LS...SMALL CRAFT ADVISORY until midnight EDT tonight for LSZ321.
&&
NEAR TERM...BA
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...JK
MARINE...BAHazardous weather outlook, Jul 18, 5:07 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 507 PM EDT Sat Jul 18 2020 MIZ016>018-020>036-041-042-086>088-095>099-191000- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 507 PM EDT Sat Jul 18 2020 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. A few thunderstorms will impact parts of Northern Lower Michigan into early evening. Another round of thunderstorms will develop across the far western Great Lake tonight and track through northern Michigan overnight into Sunday morning. Severe storms are possible with damaging winds the main threat. Large hail and an isolated tornado is also possible. In addition, storms will produce locally heavy rain leading to ponding of water in low lying or flood prone areas. Gusty winds will lead to dangerous swim conditions on the beaches of northern Lake Michigan. Please see the ongoing Beach Hazards Statement for additional details. Heat index values in the upper 90s will persist across Northern Lower Michigan into the evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorms are expected to impact the outlook area Sunday morning. Severe storms are possible with damaging winds the main threat. Large hail and an isolated tornado will also be possible. Heat index values in the middle 90s are likely across northeast Lower Michigan on Sunday. Additional thunderstorms are possible for the middle of this upcoming week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-191000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 507 PM EDT Sat Jul 18 2020 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. Several rounds of thunderstorms will impact the northern Great Lakes through tonight. Damaging wind gusts will be the primary threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms will impact the northern Great Lakes Sunday morning. Severe storms will again be possible with damaging winds the main threat. Large hail and an isolated waterspout are also possible. Large fluctuations in water levels may occur as these storms move through. .SPOTTER INFORMATION STATEMENT... Spotters please relay any waterspout sightings to the National Weather Service. && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jul 18, 3:10 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
310 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 1 NW FAIRVIEW 44.73N 84.07W
07/18/2020 OSCODA MI UTILITY COMPANY
POWER OUTAGE CAUSE REPORTED AS TREES. TIME
ESTIMATED FROM RADAR.
&&
FEFLocal storm report, Jul 18, 4:10 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD PETOSKEY 45.37N 84.96W
07/18/2020 EMMET MI PUBLIC
PUBLIC REPORTED ROTATION AND POSSIBLE FUNNEL
CLOUD OVER PETOSKEY.
&&
FEFLocal storm report, Jul 18, 4:30 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
430 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND GST 1 E HARBOR SPRINGS 45.43N 84.97W
07/18/2020 E47 MPH EMMET MI MESONET
&&Local storm report, Jul 18, 5:09 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
509 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 1 SE PETOSKEY 45.37N 84.95W
07/18/2020 EMMET MI TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN ON SOUTHEAST SIDE
OF PETOSKEY. TIME ESTIMATED FROM RADAR.
&&
FEFLocal storm report, Jul 18, 5:13 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
513 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG INDIAN RIVER 45.41N 84.62W
07/18/2020 CHEBOYGAN MI FIRE DEPT/RESCUE
MULTIPLE TREES DOWN ON POWER LINES.
&&Local storm report, Jul 18, 5:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
516 PM EDT SAT JUL 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG 1 SE PETOSKEY 45.37N 84.95W
07/18/2020 EMMET MI PUBLIC
DAMAGE TO WOODEN FENCE. ALSO SOME BROKEN
LIMBS ON TREES.
&&
FEFThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:39 PM EDT | Small Craft Advisory | APX | 24 hr | |
| Jul 18, 3:34 AM EDT | Beach Hazards Statement | APX | Benzie, Charlevoix, Emmet, Leelanau, Mackinac, Manistee | 17 hr |
| Jul 18, 8:34 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 41 min |
| Jul 18, 8:47 AM EDT | Special Marine Warning | APX | 58 min | |
| Jul 18, 9:20 AM EDT | Special Weather Statement | APX | Charlevoix, Mackinac | 55 min |
| Jul 18, 9:45 AM EDT | Special Weather Statement | APX | Antrim, Emmet, Grand Traverse, Mackinac | 60 min |
| Jul 18, 9:46 AM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 10:13 AM EDT | Special Marine Warning | APX | 62 min | |
| Jul 18, 10:20 AM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Emmet | 38 min |
| Jul 18, 10:26 AM EDT | Severe Thunderstorm Warning | APX | Antrim | 49 min |
| Jul 18, 10:40 AM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Cheboygan, Montmorency, Otsego | 40 min |
| Jul 18, 10:55 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Kalkaska | 50 min |
| Jul 18, 10:56 AM EDT | Special Marine Warning | APX | 94 min | |
| Jul 18, 11:08 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Kalkaska, Otsego | 52 min |
| Jul 18, 11:25 AM EDT | Flash Flood Warning | APX | Grand Traverse | 57 min |
| Jul 18, 12:15 PM EDT | Severe Thunderstorm Warning | APX | Alpena | 30 min |
| Jul 18, 12:18 PM EDT | Special Marine Warning | APX | 57 min | |
| Jul 18, 12:30 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Oscoda | 60 min |
| Jul 18, 1:09 PM EDT | Special Marine Warning | APX | 96 min | |
| Jul 18, 1:18 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 42 min |
| Jul 18, 4:04 PM EDT | Tornado Warning | APX | Cheboygan, Emmet | 41 min |
| Jul 18, 4:18 PM EDT | Flash Flood Warning | APX | Cheboygan, Emmet | 107 min |
| Jul 18, 4:31 PM EDT | Special Marine Warning | APX | 29 min | |
| Jul 18, 4:31 PM EDT | Severe Thunderstorm Warning | APX | Charlevoix, Emmet | 44 min |
| Jul 18, 4:34 PM EDT | Special Marine Warning | APX | 56 min | |
| Jul 18, 4:35 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 40 min |
| Jul 18, 4:49 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan | 41 min |
| Jul 18, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 5:12 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 48 min |
| Jul 18, 6:02 PM EDT | Special Marine Warning | APX | 43 min | |
| Jul 18, 6:04 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 56 min |
| Jul 18, 6:46 PM EDT | Special Marine Warning | APX | 79 min |
Nearby
Special Marine Warnings in Michigan, 2020Every special marine warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.